MathSciNet Relay Station
MathSciNet bibliographic data
MR2811248 65H05
Sharma, Janak Raj; Sharma, Rajni New third and fourth order nonlinear solvers for computing multiple roots. Appl. Math. Comput. 217 (2011), no. 23, 9756–9764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement